# SDR DL72S001028

- Difficulty date: May 25, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- Aircraft time: 60,326 hours, 45,213 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Track
- Condition: Corroded
- Location: Te Flaps
- Component: #5 Inbd Track, 651626918
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLAP, NR 5 INBOARD TRACK CORROSION FOUND ON MLG BEAM ATTACH BOLT HOLES AND SPOTFACES, THE SPACER BAR ATTACH BOLT HOLE, AND THE TOGGLE DETENT HOLE.  REPAIR PER ER/A 387640-14AD AND BFGOOFRICH ENGINEERING REPAIR NR 23-0801.
